# SDR QXEA200701461

- Difficulty date: September 17, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - HORIZONTAL STAB FORWARD MOUNT POSTS ARE SCRATCHED ON OUTBOARD SURFACE.  REPAIRED IAW RD8-55-847 AND SRM 51-20-51, 51-20-16.
